# SDR DL757002067

- Difficulty date: October 17, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 44,094 hours, 22,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31712
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE WAS FOUND WITH LIGHTNING STRIKE DAMAGE AT FS 800 BETWEEN STRINGERS 4R AND 5R.  THE LIGHTNING DAMAGE WAS  CUTOUT OF THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 378696-14, REV A.
